MathSciNet Relay Station
MathSciNet bibliographic data
MR1770939 (2001h:92051) 92D30 (34K18 34K60)
van den Driessche, P.; Watmough, James A simple SIS epidemic model with a backward bifurcation. J. Math. Biol. 40 (2000), no. 6, 525–540.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement